MAUDE Adverse Event Report: MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

MITG - RF SURGICAL SYSTEMS SITUATE; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number L1818-04P01C-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the surgical procedure, the surgeon noticed edges of the lap sponge became frayed, the frayed fibers fell into the patient's surgical incision while still open, the surgeon was able to retrieve all the frayed fibers within the incision.There was no patient injury.
 
Additional Manufacturer Narrative
This report 3005883396-2018-00066 was sent in error as a duplicate for mfr report number: 3005883396-2018-00060, any additional information received in the future will be captured and submitted under the report number 3005883396-2018-00060.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SITUATE
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
MITG - RF SURGICAL SYSTEMS
2101 faraday
carlsbad CA 92008
MDR Report Key7724544
Report Number3005883396-2018-00066
Device Sequence Number13857589
Product Code GDY
UDI-Device Identifier10884521700956
UDI-Public10884521700956
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,user faci
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL1818-04P01C-1
Device Catalogue NumberL1818-04P01C-1
Device Lot Number170805KF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/30/2018
08/08/2018
Initial Report FDA Received Date07/26/2018
Supplement Report FDA Received Date07/31/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0
Patient Age57 YR